International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 1, Part B

Existence of solutions and controllability of impulsive nonlinear mixed Volterra-Fredholm integrodifferential equation with nonlocal condition


Author(s): K Karthikeyan and A Manikandan

Abstract: The present paper investigates the existence of mild solutions of a impulsive nonlinear mixed Volterra-Fredholm integrodifferential equation with nonlocal condition in Banach spaces. Further sufficient condition for the controllability of impulsive integrodifferential equation is established. The approach used is the Schauder fixed point theorem with the theory of resolvent operators. An example is given to illustrate the results.

Pages: 90-97 | Views: 637 | Downloads: 56

Download Full Article: Click Here
How to cite this article:
K Karthikeyan and A Manikandan. Existence of solutions and controllability of impulsive nonlinear mixed Volterra-Fredholm integrodifferential equation with nonlocal condition. International Journal of Statistics and Applied Mathematics. 2018; 3(1): 90-97.
Call for book chapter
International Journal of Statistics and Applied Mathematics